# SDR AALA991919

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1287
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOUBLE DRILLED HOLE ON FUSELAGE FRAME BELOW LONGERON 7L, AFT SIDE OF FS 1287.  INSTALLED DOUBLER AT FS 1287, STRINGER 7L TO 8L PER SRM 53-03, PAGE 129.  (M)
